...

I take synthroid for my thyroid, but I really do not notice a difference in my body any longer.  Maybe it is because I have known my problem for several years now and just take it for granted that the medication is part of my life.

fungirlmmm fungirlmmm
46-50, F
9 Responses Mar 2, 2009

Yes it is common.

Dew, tell her it is not so bad and that you feel so much better after the meds that she should really go. Have her sign on and I will talk to her about it.<br />
<br />
C8, maybe they need to adjust the dosage. I really only get tired when I am overdoing it.<br />
<br />
jojo, I think you are right.<br />
<br />
Mrs. Woo, Thanks but I am far from perfect.

I started taking synthroid after my hysterectomy. It's part of my HRT, but I'll be off of it in a few weeks because I'm too thin. It was more for energy, but I vever noticed much difference.

You just get used to it. If you didn't take it for a few days, you'd really notice a difference. I ran out this weekend (long story why) and my pharmacy was closed then. I felt like crap and I couldn't think straight. I got some yesterday and I'm feeling some better. I have never missed a day before after almost 12 years.

I take tertroxin for my thyroid problem. But I still get tired and some weight to shed

My wife thinks she may have a thyroid problem. Her sister and mother have a problem. She is puts seeing a Dr. off. Maybe I can trick her next time she takes me to the Dr. by making a duel appointment…Dew

True.

Right there with you Kitten. It took me five years to lose the weight. I still have some to go but I feel better. I don't get as exhausted as I did but there are days when I feel it bad.<br />
<br />
True Mewold.

After a while people get used to anything.